Vol. 297, No. 2, 2018

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 298: 1
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Other MSP Journals
Yamabe flow with prescribed scalar curvature

Inas Amacha and Rachid Regbaoui

Vol. 297 (2018), No. 2, 257–275
Abstract

We study the Yamabe flow corresponding to the prescribed scalar curvature problem on compact Riemannian manifolds with negative scalar curvature. The long time existence and convergence of the flow are proved under appropriate conditions on the prescribed scalar curvature function.

Keywords
conformal metric, scalar curvature, Yamabe flow
Mathematical Subject Classification 2010
Primary: 35K55, 53A30, 58J35
Milestones
Received: 22 May 2017
Revised: 26 April 2018
Accepted: 29 April 2018
Published: 20 December 2018
Authors
Inas Amacha
Université of Brest
Brest
France
Laboratoire de Mathématiques, UMR 6205 CNRS
Université de Bretagne Occidentale
29238 Brest Cedex 3
France
Rachid Regbaoui
Laboratoire de Mathématiques, UMR 6205 CNRS
Université de Bretagne Occidentale
29238 Brest Cedex 3
France